# SDR VNAA2018012511103

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 5,425 hours, 4,963 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PVD REPORTED THAT THE LT PACK IS PUTTING OUT A SMELL/SMOKE WHILE AT THE GATE WAITING TO BOARD PASSENGERS. WHEN MX ARRIVED AT THE A/C THEY HAD A L PACK AUTO FAIL MSG DISPLAYED. MX INSPECTED A/C AND DEFERRED LT PACK.
